# SDR P5CA2017091200324

- Difficulty date: August 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1407
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SILL FWD FRAME LOWER END HAS CORROSION AT BS 1407.  REMOVED, FABRICATED, AND INSTALLED EDGE MEMBER ON BULK CARGO DOOR SILL IAW SRM 51-40-05-0G-0 PG3.
